# SDR YADA20170224001

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N117A
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 38,411 hours, 41,575 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Intake Duct
- Condition: Unsecure
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THE RIGHT HAND ENGINE FIRE LIGHT ILLUMINATED DURING TAKEOFF ROLL, ORIGINAL TAKEOFF WAS ABORTED. MAINTENANCE FOUND #2 ENGINE INBOARD NACELLE INTAKE HEAT DUCT WAS UNSECURED. SECURED DUCT AND OPERATIONAL TEST WAS SUCCESFULL.
